Electron. J. Diff. Equ., Vol. 2010(2010), No. 39, pp. 1-8.

Existence of positive solutions to some impulsive second-order integrodifferential equations

Rahima Atmania

In this article, we consider an initial-value problem for second-order nonlinear integrodifferential equations with impulses in a Banach space. By using the monotone iterative technique in a cone together with Arzela-Ascoli theorem and the dominated convergence theorem, we establish the existence of positive solutions of such a problem.

Submitted January 27, 2010. Published March 16, 2010.
Math Subject Classifications: 34A37, 34G20.
Key Words: Integrodifferential equation; impulses; positive solution; cone theory; Arzela-Ascoli theorem.

Show me the PDF file (189 KB), TEX file, and other files for this article.

Rahima Atmania
Laboratory of Applied Mathematics (LMA)
Department of Mathematics, University of Badji Mokhtar Annaba
P.O. Box 12, Annaba 23000, Algeria
email: atmanira@yahoo.fr

Return to the EJDE web page